# SDR AALA961845

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY PAX SEAT ROW 20AB INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT STRIP CONNECTOR BY PAX SEAT ROW 20AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
